Re: [MOL] 5Fu memory dificit [00699] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] 5Fu memory dificit



Hi Lillian
My husband takes Synthroid for thyroid problems that started before the
cancer and 5FU.  He isn't experiencing much head pain, but his DR doesn't
like the memory loss problem. Hopefully this will go away after the treatment.
I hope this is nothing permanent.
Thanks for the reply,
Sandi


At 06:06 PM 8/7/98 -0400, Lillian wrote:
>Sandi, have his doctor do a TSH test (blood work) this will tell if their
is a
>problem with the thyroid; as thyroid also slow's down as our bodies start
to slow
>down.  If it is a drug reaction then it is very serious and needs immediate
>attention.  Keeping a diary is an excellent idea, does your husband have
any sort
>of head pain?  Good luck now and let me konw what happens.  Your friend,
Lillian
>
>Mark & Sandi Newell wrote:
>
>> Hi,
>> This is very interesting as I have noticed a mild memory problem with my
>> husband who is currently on 5FU for colon cancer. His Dr said we should try
>> and keep a diary of his memory problems. He said he would do a MRI if it
>> continues, but that it also can be a side effect in rare cases.
>> Hope all goes well with you.
>> Sandi
>>


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------